# SDR USAA2011041291483

- Difficulty date: April 6, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6535352U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - CRACKED TIE CLIP AT BS 578, S4R.  REPLACED TIE CLIP AT BS 578, S4R IAW 737 SRM 51-10-02.
